Published on ADDitudeMag.com

When Meds Affect the Menstrual Cycle

"I’ve been taking a stimulant for a few months, and my periods are noticeably shorter. Can stimulant medication affect the menstrual cycle?"

by Larry Silver, M.D.


I know of no evidence to suggest that stimulants affect the menstrual cycle. If you believe that your problems began when you started the stimulant, I encourage you to discuss your concerns with your doctor.


Copyright © 1998 - 2013 New Hope Media LLC. All rights reserved. Your use of this site is governed by our
Terms of Service (http://www.additudemag.com/adhd/terms.html) and
Privacy Policy (http://www.additudemag.com/adhd/privacy.html).
ADDitude does not provide medical advice, diagnosis, or treatment. The material on this web site is provided for educational purposes only.
See additional information at http://www.additudemag.com/adhd/disclaimer.html
New Hope Media, 39 W. 37th Street, 15th Floor, New York, NY 10018

Adult ADHD | Parenting ADHD Children | ADHD Treatment | School & Learning Disabilities | About ADHD | ADHD Resources | ADHD Community
Source: When Meds Affect the Menstrual Cycle